Volume 12, Issue 1, May 2013, Pages 1 - 10
Preservation of Classes of Discrete Distributions Under Reliability Operations
I. Elbatal, M. Ahsanullah
Received 5 January 2012, Accepted 6 June 2012, Available Online 1 May 2013.
- https://doi.org/10.2991/jsta.2013.12.1.1How to use a DOI?
- discrete ageing classes; NBUC, NBUCA; NBU(2), Convolution.
- In this paper we consider some widely utilized classes of discrete distributions and aim to provide a systematic overview about their preservation under convolution. This paper will serve as a detailed reference for the study and applications of the preservation of the discrete NBU(2), NBUCA classes of discrete distributions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - I. Elbatal AU - M. Ahsanullah PY - 2013 DA - 2013/05 TI - Preservation of Classes of Discrete Distributions Under Reliability Operations JO - Journal of Statistical Theory and Applications SP - 1 EP - 10 VL - 12 IS - 1 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.2013.12.1.1 DO - https://doi.org/10.2991/jsta.2013.12.1.1 ID - Elbatal2013 ER -